Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2020, Volume 107, Issue 4, Pages 604–622
DOI: https://doi.org/10.4213/mzm10729
(Mi mzm10729)
 

This article is cited in 10 scientific papers (total in 10 papers)

Justification of the Collocation Method for a Class of Surface Integral Equations

E. G. Khalilov

Azerbaijan State University of Oil and Industry
References:
Abstract: The application of the collocation method to the boundary integral equation of the exterior Dirichlet boundary-value problem for the Helmholtz equation is justified. In addition, a new method for constructing cubature formulas for surface singular integrals is proposed.
Keywords: Helmholtz equation, exterior Dirichlet boundary-value problem, cubature formula, surface singular integral, collocation method.
Funding agency Grant number
Азербайджанский государственный университет нефти и промышленности ADNSU-2018-1-01
This work was supported by the “University Grant” of ADNSU (grant no. ADNSU-2018-1-01).
Received: 18.03.2015
English version:
Mathematical Notes, 2020, Volume 107, Issue 4, Pages 663–678
DOI: https://doi.org/10.1134/S0001434620030335
Bibliographic databases:
Document Type: Article
UDC: 517.2+519.64
Language: Russian
Citation: E. G. Khalilov, “Justification of the Collocation Method for a Class of Surface Integral Equations”, Mat. Zametki, 107:4 (2020), 604–622; Math. Notes, 107:4 (2020), 663–678
Citation in format AMSBIB
\Bibitem{Kha20}
\by E.~G.~Khalilov
\paper Justification of the Collocation Method for a Class of Surface Integral Equations
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 4
\pages 604--622
\mathnet{http://mi.mathnet.ru/mzm10729}
\crossref{https://doi.org/10.4213/mzm10729}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4081964}
\elib{https://elibrary.ru/item.asp?id=43277258}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 4
\pages 663--678
\crossref{https://doi.org/10.1134/S0001434620030335}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000528213700033}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85083800368}
Linking options:
  • https://www.mathnet.ru/eng/mzm10729
  • https://doi.org/10.4213/mzm10729
  • https://www.mathnet.ru/eng/mzm/v107/i4/p604
  • This publication is cited in the following 10 articles:
    1. Elnur H. Khalilov, Araz R. Aliev, Ali M. Musayev, “Investigation of the approximate solution of one class of curvilinear integral equations by the projection method”, Ukr. Mat. Zhurn., 76:10 (2024), 1543  crossref
    2. E. H. Khalilov, “Quadrature formula for normal derivative of double layer potential”, Ufa Math. J., 15:4 (2023), 100–111  mathnet  crossref
    3. E. G. Khalilov, “Issledovanie priblizhennogo resheniya integralnogo uravneniya vneshnei kraevoi zadachi Dirikhle dlya uravneniya Gelmgoltsa v dvumernom prostranstve”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2023, no. 82, 39–54  mathnet  crossref
    4. E. H. Khalilov, “On an approximate solution of a class of systems of curvilinear integral equations”, Diff Equat, 58:4 (2022), 556  crossref  mathscinet
    5. E. H. Khalilov, “Analysis of approximate solution for a class of systems of integral equations”, Comput. Math. Math. Phys., 62:5 (2022), 811–826  mathnet  mathnet  crossref  crossref  mathscinet  scopus
    6. E. H. Khalilov, M. N. Bakhshaliyeva, “Study of approximate solution to integral equation associated with mixed boundary value problem for Laplace equation”, Ufa Math. J., 13:1 (2021), 85–97  mathnet  crossref  isi
    7. E. G. Khalilov, “Issledovanie priblizhennogo resheniya nekotorykh klassov poverkhnostnykh integralnykh uravnenii pervogo roda”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2021, no. 74, 43–54  mathnet  crossref
    8. M. N. Bakhshaliyeva, E. H. Khalilov, “Justification of the collocation method for an integral equation of the exterior Dirichlet problem for the Laplace equation”, Comput. Math. Math. Phys., 61:6 (2021), 923–937  mathnet  mathnet  crossref  crossref  mathscinet  isi  scopus
    9. Bakhshaliyeva M.N., “On the Set Kp in Finite Groups”, Vestn. Tomsk. Gos. Univ.-Mat. Mek., 2020, no. 68, 5–22  crossref  mathscinet  isi
    10. M. N. Bakhshalyeva, “Kvadraturnaya formula dlya proizvodnoi logarifmicheskikh potentsialov”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2020, no. 68, 5–22  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:447
    Full-text PDF :72
    References:65
    First page:24
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025